# SDR P5CA0300755

- Difficulty date: January 30, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON F/S 360 RH BWTN STR 8 TO STR 10. DAMAGE AREA TRIMMED OUT REINFORCED WITH SEGMENT AND SPLICE PER SRM 53-10-04, 51-10-02 & 51-30-02.
